# SDR ASAA0210196

- Difficulty date: September 28, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 7110 · Engine Cowling System
- Part: Support
- Part number: 654797249
- Condition: Damaged
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND NR 2 ENGINE INBOARD COWL BLOWOUT DOOR SUPPORT DAMAGED AT ENGINE STATION 230.  REMOVED, FABRICATED AND REPLACED ENGINE COWL BLOWOUT DOOR SUPPORT PER SRM.  (M)
